# SDR QXEA0101314

- Difficulty date: August 3, 2001
- Submitted: August 14, 2001
- Operation: Air carrier
- Aircraft: N349PH
- Make and model: Dhav DHC8202
- Aircraft serial: 486
- Aircraft time: 9,844 hours, 13,711 cycles
- System (JASC): 5740 · Wing, Attach Fittings
- Part: Flange
- Condition: Gouged
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PDX-GOUGES ON TOP SURFACE OF RIGHT WING LEADING EDGE FLANGE AT YW288. REPAIRED IAW DHC-8 RD8-57-1675, SRM 51-20-36, AND SRM 51-20-16.
